# SDR FDEA201607052276

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, BILGE AREA FOUND LONGERON 52, STA 5-85, CORRODED AS MARKED.
